# SDR SIMA1085

- Difficulty date: April 17, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N317AE
- Make and model: Saab 340B
- Aircraft serial: 340B317
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Part number: 32248122
- Part serial: GRTB0268
- Condition: Stuck
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DFW - FLT 3374 - LEFT ENGINE SHUTDOWN IN FLIGHT MAX 15 PERCENT TORQUE AT 730 DEGREES CELSIUS AND 82 PERCENT NG.  REMOVED AND REPLACED NR 2 A/I VALVE IAW GE MM 75-00-00.  PERFORMED ENGINE PERFORMANCE RUNS, ALL PARAMETERS NORMAL.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
